Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Approximate functional approximations and the Riemann hypothesis


Author: Robert Spira
Journal: Proc. Amer. Math. Soc. 17 (1966), 314-317
MSC: Primary 10.41
DOI: https://doi.org/10.1090/S0002-9939-1966-0199163-5
MathSciNet review: 0199163
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Robert Spira, An inequality for the Riemann zeta function, Duke Math. J. 32 (1965), 247-250. MR 0176964 (31:1232)
  • [2] R. D. Dixon and Lowell Schoenfeld, On the size of the Riemann zeta-function at places symmetric with respect to the point 1/2, Duke Math. J. (to appear). MR 0190103 (32:7517)
  • [3] D. H. Lehmer, Extended computation of the Riemann zeta-function, Mathematika 3 (1956), 102-108. MR 0086083 (19:121b)
  • [4] E. C. Titchmarsh, The theory of the Riemann zeta-function, Oxford at the Clarendon Press, 1951. MR 0046485 (13:741c)
  • [5] Robert Spira, Zeros of sections of the zeta function, (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.41

Retrieve articles in all journals with MSC: 10.41


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0199163-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society